Pediatric azathioprine-induced pterygium formation in a patient with Crohn's disease: a possible sign of ultraviolet photosensitization. | بیمارستان چشم پزشکی نور البرز
ویژه پزشکان
Pediatric azathioprine-induced pterygium formation in a patient with Crohn's disease: a possible sign of ultraviolet photosensitization.
Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus۲۰۲۵گزارش مورد۱ استنادنمایه شده در PubMed
Ahmed Magid Wanas, Alan Connor
چکیده
We present the case of a 15-year-old boy on long-term azathioprine treatment for Crohn's disease who developed bilateral pterygia. He had no family history of pterygium formation, and he lived in a northern English town with a low ultraviolet (UV) index. This case highlights a possible association…
این فهرست به صورت خودکار از پایگاه های علمی گردآوری شده و محتوای مقالات توسط بیمارستان بررسی یا تایید نشده است. این بخش برای پزشکان و دانشجویان چشم پزشکی تهیه شده است و جایگزین مشاوره پزشکی نیست.